Talk

Advanced search

Even more confused now - Help?

(3 Posts)
Emrys1 Tue 09-Feb-16 14:16:17

So i'm nearing the end of my second month on the combined pill. I've had sore breasts and abdominal bloating although i had my "period" too in-between.

I took a pregnancy test last week and it came up strongly negative. My poor boyfriend had to deal with my panicking.

However, now the abdominal bloating seems harder and bigger, just where the bladder/uterus is, it goes away when i lie down which is kind of weird.

I have no idea if i should test again considering i don't have a normal "period date" and there are no eggs released on the pill.

Has anyone had these problems and what should i do?

My Gp is a nightmare to get to since i live in the middle of nowhere.
Thanks for any help.

5hell Tue 09-Feb-16 14:34:35

If you've just started on hormonal birth control, these symptoms are more than likely just your body adapting to the new hormone levels in your body - different women will react differently and have different symptoms.

If you've taken the pill correctly, haven't been ill etc, then it's very unlikely you're pregnant.

Hopefully your symptoms will settle down soon, but if you're not happy in another month or so I'd see your GP as another brand/type of pill might work better for you

good luck smile

Emrys1 Tue 09-Feb-16 14:42:48

Thank you so much!
Its like having a phantom pregnancy!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now